Anti-depressents and muscle pain

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

BourbonBob
New Member


Date Joined Oct 2009
Total Posts : 2
   Posted 11/11/2009 3:08 PM (GMT -6)   
Ever since I have taking an anti-depressent, I have been experiencing muscle pain in my legs.
I'm wondering if it could be from taking the anti-depressent pills.I think it might be Restless Leg Syndrome.  Has anyone else experienced something similar
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, May 24, 2017 11:11 PM (GMT -6)
There are a total of 2,814,689 posts in 309,033 threads.
View Active Threads


Who's Online
This forum has 151530 registered members. Please welcome our newest member, MS06ZakuII.
298 Guest(s), 3 Registered Member(s) are currently online.  Details
Purple Tulip, MS06ZakuII, PonchoRider1389


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer